# SDR REXA2018092000867

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15146
- Aircraft time: 26,353 hours, 18,522 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 LOW 1010, FOUND OBSERVERS MASK LEAKING. REMOVED AND REPLACED CREW O2 MASK IAW AMM 35-11-12. OPS CHECK GOOD. ALL MX PROCEDURES COMPLIED WITH.
